# SDR DALA2020010900174

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,351 hours, 17,265 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Fouled
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 6343754) F/A REPORTED INTERMITTENT "PLASTICKY" SMELL AT 4L DOOR DURING FLIGHT. BECAME VERY STRONG TAXIING INTO GATE, REPORTED FEELING LIGHT HEADED FROM SMELL. CORRECTIVE ACTION: PUT AIR/GND RELAY SYS. 2 IN AIR MODE. PLASTICKY SMELL PRESENT. FOUND 4L DOOR HEATER FOULED AND DIRTY. R/R 4L DOOR HEATER AS PER AMM 21-45.
